# SDR USAASB96167

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Tape
- Condition: Detached
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL 1024 - CREW AND PASSENGERS HEARD A LOUD THUMPING NOISE COMING FROM THE TOP OF THE AIRCRAFT DURING CLIMB.  AT APPROX 5,000 FEET, CREW DECIDED TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE DISCOVERED DUCT TAPE AT UPPER RIGHT CORNER OF LEFT FORWARD ENTRY DOOR.  REMOVED SAME.  SUBMITTER STATES, SUSPECT TAPE CAME FROM JETWAY CURTAIN, C-14.  (M)
